MAUDE Adverse Event Report: SONAVEX, INC. ECHOMARK LP; IMPLANTABLE RADIOGRAPHIC MARKER

SONAVEX, INC. ECHOMARK LP; IMPLANTABLE RADIOGRAPHIC MARKER
Model Number 2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/23/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
Communication initially received through study stated the event was unrelated to the device and unrelated to study.New information received from the investigator on 1/28/2021 indicated possible device involvement based on occurrence in 30 day post-operative window and lack of explicit exclusionary evidence.No autopsy was performed.Cause of death is unknown.No evidence of device involvement or malfunction provided.
 
Event or Problem Description
Patient death reported to have occurred in 30 day postoperative window.Cause of death unknown.No indication of implant involvement.

Brand Name
ECHOMARK LP
Common Device Name
IMPLANTABLE RADIOGRAPHIC MARKER
Manufacturer (Section D)
SONAVEX, INC.
2835 o'donnell st
suite 200
baltimore MD 21224
MDR Report Key11646254
Report Number3014680735-2021-00002
Device Sequence Number3100054
Product Code NEU
UDI-Device IdentifierB53620001
UDI-PublicB53620001
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K180621
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/26/2020
Device Model Number2000
Device Catalogue Number2000
Device Lot NumberP-14526
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2021
Initial Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age74 YR
Patient Weight92